North Carolina, 2025

Tornado and Hail in North Carolina, May 5, 2025

May 5, 2025 · NWS MHX · 7 events in 3 counties and zones

Scattered showers and thunderstorms moved along a stationary boundary through the Coastal Plain counties of Eastern NC during the late afternoon into early evening. Several storms became severe and produced large hail, damaging wind, and an isolated tornado.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
7

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MHX wrote it up.

Scattered showers and thunderstorms moved along a stationary boundary through the Coastal Plain counties of Eastern NC during the late afternoon into early evening. Several storms became severe and produced large hail, damaging wind, and an isolated tornado.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before the first event at May 5, 2:00 PM EST, 27 minutes earlier.

Area forecast discussion, May 5, 2:00 PM EST, 27 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
300 PM EDT Mon May 5 2025

.SYNOPSIS...
High pressure will rebuild into the area Tuesday and Wednesday,
while another low pressure and/or cold front moves into the
region by late week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 3 PM Mon...Waning instability this evening will translate
to a decrease in storm coverage and intensity. By this evening,
showers and some embedded storms will be relegated to the OBX
zones, while interior areas see a drying and cooling trend as
cool front sweeps through from the west. Attention will turn to
patchy fog away from the coast overnight towards sunrise, as
areas that received rain today could lead to a enhanced chances
for fog. Will defer to later shifts to hone in on fog
developement.

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
As of 3 PM Mon...Much drier air for your Tue as TD's will only
be in the 50s for most, 60s coast. This will limit precip
chances, with only a very iso chc (20%) for the nern mainland
zones in the afternoon. Pleasant RH's as a result of the drier
air, and high temps near climo around 80 for most interior
zones and 70s for the coast. Coolest night of the period for Tue
night as the dry airmass and mo clear skies lead to lows well
down into the 50s (60s beaches).

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
As of 4 AM Monday...Dampening shortwave ridging traverses the
area Wednesday, but but a southern stream shortwave and
deepening northern stream trough will potentially bring periods
of unsettled weather to the region as we move to the latter half
of the work week. Another upper level cut off low will move
into the Southern states next weekend and could continue to
bring unsettled weather across the area. 05/00z guidance now has
the northern stream trough stronger with a cut off low briefly
developing across the central Mid-Atlantic state Friday into
Saturday with a weaker upper low/trough across the South. As is
typical with amplified patterns and cut off lows, guidance is
not in best agreement with the evolution and timing of the late
week systems leading below average confidence. Temps look to be
near seasonal norms through Thursday, then a few degrees below
normal Friday through the weekend.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
SHORT TERM /through Tuesday/...
As of 2 PM Monday...Tstorm chances quickly dwindle as the sun
sets, bringing mostly clear skies and light to calm winds
tonight. This brings another night of potential fog inland
tonight, but confidence is lower as drier air will advect in,
and have left fog mention out of the TAF's attm. Later shifts
will reevaluate.

LONG TERM /Tuesday night through Friday/...
As of 430 AM Monday...The upper low lifts out late Tuesday and
Wednesday bringing pred VFR conditions but could see late
night/early morning fog bringing sub-VFR conditions. Precip
chances increase Thursday into Friday with periods of sub-VFR
conditions possible.

&&

.MARINE...
SHORT TERM /through Tue night/...
As of 3 PM Mon...Srly winds of 10-20 kt cont through tonight
ahead of approaching front. Some showers and storms through the
overnight for the coastal areas, with perhaps a stronger storm.
Mostly dry for Tue, with light srly winds of 5-15 kt and seas of
2-4 ft.

LONG TERM /Wed through Friday/...
As of 445 AM Monday...A stalled boundary will linger along the
coast early Tuesday before pushing offshore late Tuesday and
Tuesday night. Winds will remain southerly around 10-15 kt, then
expect winds to become westerly around 10 kt or less behind the
front Tuesday night into Wednesday before backing to south to
southwesterly late Wednesday and Thursday. A cold front will
push south across the waters Thursday night with northerly winds
around 10-20 kt developing Friday. Seas generally 2-4 ft
through Thursday night, then build to 4-6 ft Friday.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ196-
     204-205.
MARINE...None.

&&

SYNOPSIS...MHX
NEAR TERM...TL
SHORT TERM...TL
LONG TERM...SK/ZC
AVIATION...SK/TL
MARINE...SK/TL
Hazardous weather outlook, May 5, 10:33 AM EST, 3 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
1133 AM EDT Mon May 5 2025

NCZ203-061545-
Northern Outer Banks-
1133 AM EDT Mon May 5 2025

...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Rip Current Risk.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ046-047-081-092-094-194-198-061545-
Tyrrell-Mainland Dare-Mainland Hyde-Jones-Pamlico-Southern Craven-
Inland Onslow-
1133 AM EDT Mon May 5 2025

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...This afternoon and tonight.

There is a threat for strong to marginally severe thunderstorms this
afternoon into early evening. Main threats strong winds and large
hail.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ029-044-045-079-080-090-091-193-061545-
Martin-Pitt-Washington-Greene-Beaufort-Duplin-Lenoir-Northern Craven-
1133 AM EDT Mon May 5 2025

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...This afternoon and tonight.

Scattered to numerous thunderstorms are expected to develop this
afternoon into early evening. Main threats are damaging wind gusts
and large hail. An isolated tornado is also possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ196-205-061545-
East Carteret-Hatteras Island-
1133 AM EDT Mon May 5 2025

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING NORTH OF
CAPE LOOKOUT...
...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING NORTH OF
CAPE HATTERAS...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Moderate Rip Current Risk.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ204-061545-
Ocracoke Island-
1133 AM EDT Mon May 5 2025

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ195-199-061545-
West Carteret-Coastal Onslow-
1133 AM EDT Mon May 5 2025

...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Rip Current Risk.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 5, 11:35 AM EST, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
1235 PM EDT Mon May 5 2025

NCZ090>092-051715-
Jones NC-Lenoir NC-Duplin NC-
1235 PM EDT Mon May 5 2025

...STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL JONES...SOUTHWESTERN
LENOIR...NORTHWESTERN ONSLOW AND DUPLIN COUNTIES THROUGH 115 PM
EDT...

At 1234 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Beulaville to near Wallace. Movement was
northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Chinquapin, Teachey, Beulaville, Hargetts Crossroads, Lyman, Rose
Hill, Kornegay, Magnolia, Pink Hill, Potters Hill, Greenevers,
Kenansville, Sarecta, Deep Run, Wallace, Pleasant Hill, Albertson,
and Harrells.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3484 7816 3499 7799 3517 7775 3506 7755
      3499 7757 3498 7759 3498 7764 3497 7768
      3492 7765 3490 7766 3472 7783 3472 7794
      3471 7798 3473 7802 3472 7811 3471 7813
      3474 7820
TIME...MOT...LOC 1634Z 207DEG 28KT 3491 7780 3471 7804

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

SGK
Special weather statement, May 5, 12:24 PM EST, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
124 PM EDT Mon May 5 2025

NCZ090-051800-
Duplin NC-
124 PM EDT Mon May 5 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN DUPLIN COUNTY
THROUGH 200 PM EDT...

At 124 PM EDT, Doppler radar was tracking a strong thunderstorm over
Warsaw, moving north at 20 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Beautancus, Bowdens, Warsaw, Calypso, Faison, and Mount Olive.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
eastern North Carolina.

&&

LAT...LON 3514 7816 3519 7816 3518 7808 3519 7805
      3519 7802 3518 7798 3517 7798 3517 7793
      3495 7803 3496 7815 3508 7816 3509 7817
      3512 7817
TIME...MOT...LOC 1724Z 195DEG 18KT 3502 7808

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

SGK
Special weather statement, May 5, 1:18 PM EST, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
218 PM EDT Mon May 5 2025

NCZ029-044-051845-
Martin NC-Pitt NC-
218 PM EDT Mon May 5 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN PITT AND WEST
CENTRAL MARTIN COUNTIES THROUGH 245 PM EDT...

At 218 PM EDT, Doppler radar was tracking a strong thunderstorm near
Pitt Greenville Airport, or near Greenville, moving north at 20 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Parmele, Bruce, Bell Arthur, Falkland, Greenville, House, East
Carolina University, Pitt Greenville Airport, Bethel, and Dowdy
Ficklen Stadium.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
eastern North Carolina.

&&

LAT...LON 3584 7725 3553 7734 3555 7756 3573 7757
      3576 7752 3580 7747 3581 7742 3583 7741
      3583 7739 3582 7735 3585 7735
TIME...MOT...LOC 1818Z 184DEG 17KT 3562 7744

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

SGK
Special weather statement, May 5, 1:54 PM EST, 33 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
254 PM EDT Mon May 5 2025

NCZ044-079-080-091-051930-
Greene NC-Beaufort NC-Lenoir NC-Pitt NC-
254 PM EDT Mon May 5 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN GREENE...
NORTHEASTERN LENOIR...NORTHWESTERN CRAVEN...PITT AND WEST CENTRAL
BEAUFORT COUNTIES THROUGH 330 PM EDT...

At 254 PM EDT, Doppler radar was tracking a strong thunderstorm near
Grifton, or near Ayden, moving northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Ormondsville, Black Jack, Greenville, Gardnerville, House,
Shelmerdine, East Carolina University, Pitt Greenville Airport, Dowdy
Ficklen Stadium, Grifton, Graingers, Grimesland, Hookerton, Ayden,
Calico, Winterville, Pactolus, Simpson, Roundtree, and Washington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
eastern North Carolina.

&&

LAT...LON 3574 7742 3558 7703 3537 7728 3538 7729
      3533 7735 3533 7738 3534 7739 3534 7741
      3533 7742 3533 7743 3531 7743 3530 7745
      3527 7744 3538 7764
TIME...MOT...LOC 1854Z 213DEG 21KT 3540 7751

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

SGK
Special weather statement, May 5, 1:59 PM EST, 28 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
259 PM EDT Mon May 5 2025

NCZ090-051945-
Duplin NC-
259 PM EDT Mon May 5 2025

...STRONG THUNDERSTORMS WILL IMPACT DUPLIN COUNTY THROUGH 345 PM
EDT...

At 258 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Harrells to Penderlea.
Movement was northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Chinquapin, Warsaw, Teachey, Beulaville, Lyman, Rose Hill, Magnolia,
Greenevers, Kenansville, Sarecta, Wallace, Bowdens, and Harrells.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
eastern North Carolina.

&&

LAT...LON 3490 7815 3507 7816 3506 7794 3499 7775
      3472 7772 3472 7796 3471 7798 3473 7802
      3473 7803 3472 7811 3471 7813 3472 7815
      3474 7820
TIME...MOT...LOC 1858Z 220DEG 18KT 3482 7816 3467 7807

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

ZC
Special weather statement, May 5, 2:00 PM EST, 27 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
300 PM EDT Mon May 5 2025

NCZ029-044-051945-
Martin NC-Pitt NC-
300 PM EDT Mon May 5 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL PITT AND
NORTHWESTERN MARTIN COUNTIES THROUGH 345 PM EDT...

At 300 PM EDT, Doppler radar was tracking a strong thunderstorm over
Bethel, or 12 miles southeast of Tarboro, moving north at 15 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Oak City, Parmele, Hamilton, Bethel, Robersonville, Hassell, and Gold
Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
eastern North Carolina.

&&

LAT...LON 3606 7732 3601 7721 3599 7721 3599 7720
      3596 7719 3595 7720 3594 7720 3570 7729
      3571 7751 3576 7752 3580 7747 3581 7742
      3583 7741 3583 7739 3582 7735 3591 7734
      3600 7741 3607 7733
TIME...MOT...LOC 1900Z 182DEG 15KT 3578 7740

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

SGK

The radar

The Morehead City radar (KMHX), 90 km away, was scanning. The volume nearest the first event began at 19:24 UTC.

Open the radar archive at this moment

Event by event

5 hail, 1 thunderstorm wind, 1 tornado. Local standard time, as filed.

Hail, Pitt

When
May 5, 2:27 PM EST
Where
Pitt County, 1.49 mi SSE of Mc Gowans Xrds
Measured
1 in hail
Reported by
Public
Coordinates
35.500, -77.310

The hails was reported near Highway 43 southeast of Winterville.

Hail, Pitt

When
May 5, 2:38 PM EST
Where
Pitt County, 0.69 mi N of Shelmerdine
Measured
1.25 in hail
Reported by
Broadcast Media
Coordinates
35.460, -77.270

Multiple reports of quarter, or slightly larger, size hail stones from Chicod to Grimesland. The hails was reported via WITN TV.

Hail, Pitt

When
May 5, 2:52 PM EST
Where
Pitt County, 2.18 mi SE of Grimesland
Measured
1.5 in hail
Reported by
Public
Coordinates
35.550, -77.170

The report came in via Facebook. The time was estimated based on radar data.

Thunderstorm Wind, Pitt

When
May 5, 2:52 PM EST
Where
Pitt County, 2.64 mi ESE of Grimesland
Measured
55 kt (63 mph) estimated gust
Reported by
Public
Coordinates
35.550, -77.160

A thirty foot metal flag pole was snapped in half. The report came in via Facebook. The time was estimated based on radar data.

Hail, Pitt

When
May 5, 2:56 PM EST
Where
Pitt County, 2.89 mi ESE of Grimesland
Measured
1.75 in hail
Reported by
Public
Coordinates
35.560, -77.150

The picture was submitted via Facebook. The hail stone was shown next to a quarter, and based on the picture, it appears to be the size of a golf ball. The time was estimated based on radar data.

Hail, Beaufort

When
May 5, 3:06 PM EST
Where
Beaufort County, 0.56 mi E of Wharton
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
35.600, -77.110

The hail lasted for 10 to 12 minutes, with the ground being covered.

Tornado, Martin

When
May 5, 4:18 PM EST
Where
Martin County, 2.36 mi SSW of Jamesville
Rating
EFU
Path length
0.25 mi
Path width
50 yd
Reported by
Trained Spotter
Coordinates
35.790, -76.920

Late in the afternoon, a supercell thunderstorm moved into southeast Martin County before moving northeastward through Martin and far western Washington Counties. As the thunderstorm moved through Martin County, a tornado touched down in an open field southwest of Jamesville. In this area, a trained storm spotter captured the touchdown with a drone. The drone footage shows a well-defined low-level mesocyclone and a loosely-organized condensation funnel that touched the ground. The supercell thunderstorm then moved northeast through Jamesville and into far western Washington County. Here there were numerous reports of funnel clouds relayed to the National Weather Service via the county 911 center. It is unknown whether the tornado |touched down at any additional point after the initial touchdown report. Radar data showed strengthening low-level rotation after the initial report, suggesting a high likelihood of additional brief touchdowns. However, there isn't conclusive evidence of |additional touchdowns, and no damage has been reported at any point along the supercell's path.

On rare occasions, it is impossible to rate the strength of a confirmed tornado because this is little to no damage evidence. As of this afternoon(Tuesday May 6th, 2025), this tornado has not produced any confirmed damage therefore per Directive: 10-1605, |this tornado has a rating of EF-U. The start coordinates were estimated by radar.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in North Carolina in 2025Every state in 2025This day in weather historyThe tornado archive for North Carolina, 2025Warnings in North Carolina, May 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1245881, 1245882, 1245883, 1245887, 1245884, 1245885, 1245886.